View : 329 Download: 0

On Convergence of Flat Multivariate Interpolation by Translation Kernels with Finite Smoothness

Title
On Convergence of Flat Multivariate Interpolation by Translation Kernels with Finite Smoothness
Authors
Lee Y.J.Micchelli C.A.Yoon J.
Ewha Authors
윤정호이연주
SCOPUS Author ID
윤정호scopus; 이연주scopus
Issue Date
2014
Journal Title
Constructive Approximation
ISSN
1432-0940JCR Link
Citation
Constructive Approximation vol. 40, no. 1, pp. 37 - 60
Publisher
Springer New York LLC
Indexed
SCI; SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
Conditionally positive definite function; Interpolation; Linearly constrained quadratic optimization; Polynomial; Positive definite function; Radial basis function; Singular integrals; Translation kernel
Show the fulltext
DOI
10.1007/s00365-014-9233-7
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE